Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SERF CI / E NOVAE DUAL MOBILITY LINER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SERF CI / E NOVAE DUAL MOBILITY LINER
Model Number
CI 45/22.2 E
Health Effect - Clinical Code
Fall (1848)
Date of Event
05/26/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The serf ci/e liner is not involved in the system failure but it had to be replaced due to the femoral head retentivity system.Not returned.
Event or Problem Description
The surgery occurred on (b)(6) 2016 and was due to a patient fall and subsequently loosening their implants.
New Search
Submit an Adverse Event Report
Brand Name
CI / E NOVAE DUAL MOBILITY LINER
Common Device Name
DUAL MOBILITY LINER
Manufacturer
(Section D)
SERF
85 avenue des bruyeres
decines cedex, 69153
FR 69153
MDR Report Key
5882021
Report Number
3008668801-2016-00007
Device Sequence Number
692805
Product Code
LZO
UDI-Device Identifier
03662200005819
UDI-Public
03662200005819
Combination Product (Y/N)
N
Initial Reporter State
MA
Initial Reporter Country
US
PMA/510(K) Number
K111572
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2015
Device Explanted Year
2016
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Other
Remedial Action
Replace
Type of Report
Initial
Report Date
(Section B)
08/17/2016
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Expiration Date
01/09/2017
Device Model Number
CI 45/22.2 E
Device Catalogue Number
RM54202245
Device Lot Number
1207224A
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
07/25/2016
Initial Report FDA Received Date
08/17/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
53 YR